# SDR CALA2023061401860

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 30,201 hours, 10,903 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cable
- Part number: UNKNOWN
- Condition: Jammed
- Location: #2 Rh Sliding Wi
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD AIR RUSH NOISE IMMEDIATELY AFTER TAKEOFF. A/C PRESSURIZED BUT NOISE CONSTANT PER INBOUND CREW LOUD RUSHING NOISE COMING FROM THE BOTTOM AREA FOUND MINITEL JAMMED IN FO SLIDING WINDOW AND WINDOW CUTOUT. BY 3R WINDOW AFTER TAKEOFF 9000 FT PICTURE OF BENT MINITEL JACK ATTACHED. DURING INSPECTION ON THE #3 WINDOW , FOUND ON TOP RIGH SIDE OF PRESSURIZATION CHECK PER MM 05-51-91-790-801 TO 4.0 AND CHECK #2 RH LIDING WINDOW HEADSET CABLE JACK JAMMED BETWEEN THE WINDOW GOOD. NO LEAKS FOUND AFTER TEST. OK FOR SVC. PARTS USED: FRAME AND THE SEAL CAUSING THE WINDOW TO DO NOT BE CLOSED 19-2351-3-0021,QTY :1 PROPERLY. REMOVED CABLE, CLOSED THE WINDOW AND PERFORMED SYS
